# SDR ASAA2018080645680

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 10,095 hours, 3,156 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Smoke
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM STATUS MESSAGES. SMOKE FWD CRG BTL 1 FAULT, SMOKE FWD CRG BTL 2 FAULT, SMOKE AFT CRG BTL 1 FAULT, SMOKE AFT CRG BTL 2 FAULT.  RESET SMOKE DETECTOR SYS, CLEARED FAULTS, PERFORMED CARGO SMOKE DETECTOR. IAW AMM 26-16-00-710-001-A. TESTED GOOD.
